# SDR SWAA2016081654868

- Difficulty date: August 12, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON INTERNAL NACELLE AREA ANGLE CRACKED AT STA 200.00.  R & R ANGLE IAW SRM & DWG.
